MathSciNet Relay Station
MathSciNet bibliographic data
MR2817933 11E76 (11G07 17A35)
Deajim, Abdulaziz; Grant, David On the classification of 3-dimensional non-associative division algebras over $p$-adic fields. J. Théor. Nombres Bordeaux 23 (2011), no. 2, 329–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement